NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, December 20, 2014
Incontinence following laser ablation
My husband had laser ablation procedure done close to four weeks ago. He is now experiencing incontinence especially during the night. Sometimes he is up 4 times, last night he was up almost every half hour. He sees the urologist in a couple of weeks. Until then, in order to reduce his stress and mine, is this normal? His urologist told him the his prostate before surgery was greatly enlarged. My husband before surgery took Flomax which he discontinued after. He also takes heart and blood pressure medication. Is this normal after the procedure?
It is still too early to think this is permanent. Wait a few more weeks to see what happens.
R Bruce Bracken, MD
Professor of Surgery
College of Medicine
University of Cincinnati